Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Bright red stools, recommended internal tests. Had taken beet root in the diet. Could that be causing this?

Hi, Yesterday evening when I passed stools , it was bright was like the stool in middle of pool of blood . I got really scared. I went to emergency doctor yesterday. He did some tests and said there is no external piles. So he referred me to go to GP for doing my internal tests. But one thing I forgot to mention was that on sunday , i had some portions of beetroot vegetable. Would it be because of that ? Please help me. I am scared
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for writing in HCM
I need further information regarding 1.)your age 2.) have u suffered with this symptom before 3 .) do u have abdominal pain ,difficulty in passing stool,4.)any history of hypertension ,or under any medications 5.) alcoholic/smoker 6.) any sudden weight loss 7.)about your appetite 8.) do your parents or grandparents suffered from any gastrointestinal pathology. kindly provide me this details if dont have any symptoms mentioned above and only one or two days with red coloured stool after intake of beetroot no need to get worried its because of beetroot only. But if the bright red coloured stool persists or any of above symptoms present, consult nearby general surgeon.
i would be glad to provide answers to any further queries.
Thanks for using HMC Have a good day!
Dr. V.KUMARAGURU general surgeon
Answered: Thu, 22 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor